# SDR F3LA200800372

- Difficulty date: June 19, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 15,261 hours, 7,424 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED RT HAND CABIN FLOOR PANEL 262FF HAS CORROSION.  MAINT REMOVED AND REPLACED CABIN FLOOR PANEL 262FF IAW ROUTINE CARD 9625.  UPON COMPLETION OR THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
